# SDR CA010314027

- Difficulty date: February 23, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Gulstm 112
- Aircraft time: 1,711 hours
- Engine: Lyc IO360C1D6
- Propeller: Hartzl HCE2YR1BF
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Contaminated
- Location: Nlg
- Part time: 1,711 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) A/C HAD UNCOMMANDED NOSE GEAR RETRACTION UPON LDG. IT NOTICED DURING POWER PACK PRESSURE TEST THAT 700PSI ON UP SIDE WHEN GEAR EXTENDING & THAT PRESSURE WOULD NOT DECREASE BELOW 50-100 PSI WHEN GEAR WAS  FULLY EXTENDED.RESIDUAL PRESSURE PREVENTING DETENT PINS FROM ENGAGING. HYDRAULIC POWER PACK REMOVED & DISASSEMBLED.  FOUND ONE 8 OF INCH OF BLACK SLUDGE & 1 X 5 INCH PIECE OF PAPER IN RESERVOIR.VALVE BODY ALSO DISSASSEMBLED. FOUND GEAR UP CHECK VALVE O-RING HARD & BRITTLE & SEATS OF MOST OF VALVES COVERED WITH SLIMY GOO. NOSE GEAR ACTUATOR DISASSEMBLED.  MAIN PRESSURE O-RING MS28775-117 NOTICED TO BE ROLLED.
